# SDR SIMA202004109001

- Difficulty date: April 9, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 32,442 hours, 28,076 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CA AIRSPEED 10-12 KT HIGHER THAN OTHERS. UNREALIABLE AIRSPEED.-C/A-INSP AND DRAINED PITOT SYSTEM IAW AMM 34-13-00. NO WATER FOUND. REQ FURTHER TROUBLESHOOTING. REF ITEM #3 THIS LP FOR FURTHER ACTION. NSPECTED PITOT SYS 1-2, DRAINED WATER FROM PITOT 2 DRAIN. PERFORMED PITOT 1-2 LEAK CHECK AND OPC IAW EMB AMM 34-13-00 AND ADC SYSTEM OPC IAW EMB AMM 34-15-00 WITH NO FAULTS ON ANY TEST AND NO LEAKS NOTED
